# SDR SIMA200202301

- Difficulty date: January 2, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N714BZ
- Make and model: Emb EMB-135LR
- Aircraft serial: 145260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE FOUND, THE AFT DIAMOND GUSSET TO BE CORRODED AT FRAME 20.  MAINTENANCE REPLACED THE GUSSET IAW EMB 135 SRM 51-40-02.  (M)
